# SDR UPS99231076

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHELL WELL CEILING PRESSURE WEB CRACKED AT BS277, WL194.  CRACKS VERIFIED PER NDT PART 6, 51-00-00, HFEC.  STOP DRILLED CRACKS ON CEILING PRESSURE WEB AT STA 277, WL 194.  CRACKS END AT STOP DRILL.  REMOVED AND REPLACED DAMAGED SECTION OF NOSE W/W CEILING PRESSURE WEB AS PER B727 SRM 53-10-2, FIG 2.  MATERIAL USED 2024-T3, 0.040, 12 BY 12.
